MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore from the imedidata study database: on (b)(6) 2025, a patient was treated in an aorto-uni-iliac (aui) procedure for a degenerative juxtarenal aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system, including two gore® excluder® aaa endoprosthesis contralateral leg devices.After the patient was closed, but before the patient extubated, the patient lost neuro-monitoring signals due to spinal cord ischemia.The patient was converted to open repair to perform an emergent femoral-femoral bypass to reperfuse the spinal cord via the right internal iliac.Following the fem-fem bypass, neuromonitoring signals were regained.Reportedly, the right common iliac artery was chronically occluded prior to the procedure.According to the physician, the spinal cord ischemia was presumably due to aortic coverage.Note that although an aui was being performed, the physician was not intending to perform a fem-fem bypass until after the spinal cord ischemia occurred.
 
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in the aaa 24-01 clinical study and information was obtained from the imedidata clinical database.Additional gore® tag® device captured on this report: sn: (b)(6), udi: (b)(4), catalog: plc231000.H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23454997
Report Number3013164176-2025-02734
Device Sequence Number8057223
Product Code MIH
UDI-Device Identifier00733132618637
UDI-Public(01)00733132618637(17)280716
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPLC141000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite